# SDR 03FDEA01462

- Difficulty date: September 8, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727-200
- Aircraft serial: 21327
- Aircraft time: 62,581 hours, 42,996 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Tee Fitting
- Part number: 65863891
- Condition: Gouged
- Location: Mlg
- Part time: 62,581 hours, 42,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT MLG I/B FORWARD TRUNNION MOUNT FITTING GOUGED.   REPAIRED FORWARD TRUNNION MOUNT IAW FEDEX EA 7-5740-54980 DATED 09/17/03.   REFERENCE SNRM N00419 / WO 00023911
